# SDR C2XA10IA041

- Difficulty date: January 28, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 23,593 hours, 22,765 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Thermostat
- Part number: 8166246
- Part serial: 9806039
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 48 hours, 53 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2413 - THE CREW REPORTED A BLEED 1 LOW TEMP DURING ICING TEST.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE BLEED THERMOSTAT, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
